Continuous outer subdifferentials in nonsmooth optimization

Journal article
(Original article)


Publication Details

Author(s): Knossalla M
Journal: Set-Valued and Variational Analysis
Publication year: 2018
Pages range: 1-28
ISSN: 1877-0533
Language: English


How to cite

APA:
Knossalla, M. (2018). Continuous outer subdifferentials in nonsmooth optimization. Set-Valued and Variational Analysis, 1-28. https://dx.doi.org/10.1007/s11228-018-0481-8

MLA:
Knossalla, Martin. "Continuous outer subdifferentials in nonsmooth optimization." Set-Valued and Variational Analysis (2018): 1-28.

BibTeX: 

Last updated on 2019-02-01 at 19:10